# SDR REXA2016032400561

- Difficulty date: March 24, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684BB HAS 4 ELONGATED MOUNTING SCREW HOLES.  RECEIVED SERVICEABLE PANEL 684BB, LOCATED HOLES & TRANSFERRED PARTS IAW SRM 51-42-06, 51-40-06 & 51-40-11.  REFERENCE PANEL BOOK FOR REMOVAL & INSTALL.
